Discussions that mention buspar

Schizophrenia board


[QUOTE=Sophia85;3136482]I have this side effect on Abilify as well. I've found that if I take a dose of Xanax or Ativan when it starts it tends to go away rather quickly as it is usually brought on by anxiety/stress. But thanks for posting this as I thought I was the only one having this condition.

I'm already taking lorazepam and buspar to lower my stress, but my eye condition is persistent and is growing worse and worse. I have Tardive Blepharospasm, not just Benign Essential Blepharospasm. My psychiatrist wants me to go on Clozaril, because it could potentially reverse my condition, but it has some really awful side effects. Tomorrow I will be getting a second round of botox injections in my eyelids. I will wait a week or two, and if the botox has not alleviated my blepharospasm sufficiently, I will go on Clozaril. Have you been on Clozaril before? I'm curious to know someone's personal experience of it.